How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Dermatology
Satisfied Customers: 8285
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Dermatology Question Here...
Dr Uzair is online now

My daughter was diagnosed with eczema and prescribed emollients

Customer Question

My daughter was diagnosed with eczema and prescribed emollients and steroids. This made her condition worse and over a period of 5 weeks her skin healed and then would flare from head to toe - far worse than the dry skin she had pre steroid use. After stopping steroids her skin started to 'breakdown' on her face and shoulders and there was wide spread swelling. However after 1 week there was a significant improvement in her skin. although she has had minor flares they have been nothing in comparison to that experienced whilst using medication. She now has a rash across her shoulders and I am concerned that her skin is infected. I have photos is required.
Submitted: 2 years ago.
Category: Dermatology
Expert:  Dr Uzair replied 2 years ago.
Hi and thanks for the query.
Please send the photographs.
Best.